Convex densities and their financial applications

Artikis, Theodore; Artikis, George

Portugaliae mathematica (1988)

  • Volume: 45, Issue: 4, page 393-397
  • ISSN: 0032-5155

How to cite


Artikis, Theodore, and Artikis, George. "Convex densities and their financial applications." Portugaliae mathematica 45.4 (1988): 393-397. <>.

author = {Artikis, Theodore, Artikis, George},
journal = {Portugaliae mathematica},
keywords = {characteristic functions; unique mode; convex densities},
language = {eng},
number = {4},
pages = {393-397},
publisher = {Sociedade Portuguesa de Matemática},
title = {Convex densities and their financial applications},
url = {},
volume = {45},
year = {1988},

AU - Artikis, Theodore
AU - Artikis, George
TI - Convex densities and their financial applications
JO - Portugaliae mathematica
PY - 1988
PB - Sociedade Portuguesa de Matemática
VL - 45
IS - 4
SP - 393
EP - 397
LA - eng
KW - characteristic functions; unique mode; convex densities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.